Prescribing the binary digits of squarefree numbers and quadratic residues. / Dietmann, Rainer; Elsholtz, Christian; Shparlinski, Igor E.

In: Transactions of the American Mathematical Society, Vol. 369, No. 12, 01.12.2017, p. 8369-8388.

Research output: Contribution to journalArticle

Published
Original languageEnglish
Pages (from-to)8369-8388
Number of pages20
JournalTransactions of the American Mathematical Society
Volume369
Issue number12
Early online date5 May 2017
DOIs
StatePublished - 1 Dec 2017
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 28889437